# SDR WX0A2015121000034

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9936535101
- Condition: Corroded
- Location: Bs 217 Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN MEMBRANE AT BS 217, RBL 11 IAW SRM 51-70-4, FIG 2.  REPAIRED.
